# SDR SWIA202056201

- Difficulty date: December 20, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BLEND LOCATED AT FS561 LBL 27 REQUIRES REPAIR (100% MATERIAL LOSS)   (C-CHECK) RO 2/9/2021   REMOVED FLOOR BEAM SECTION FROM FS559.00+90 TO FS569.00 LBL27 AND INSTALLED NEW SECTION REF CRJ200 SRM 53-00-43 AND REO 601R-53-51-547 REV-- DATED 2021-01-08. COMPLIED WITH TASK CARD 51-900-1003-SKY
